# SDR USAA2014121700007

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,910 hours, 22,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 057502
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK AFT LT EMER POWER SUPPLY UNIT FAILED EMER LIGHT TEST.  REPLACED AFT LT EMER POWER SUPPLY UNIT 13WL BATTERY IAW AMM 33-51-38-400-001-A.
